Several matrix Kantorovich-type inequalities

Shuangzhe Liu, Heinz Neudecker

Research output: Contribution to journalArticle

29 Citations (Scopus)

Abstract

We present several matrix Kantorovich-type inequalities.

Original languageEnglish
Pages (from-to)23-26
Number of pages4
JournalJournal of Mathematical Analysis and Applications
Volume197
Issue number1
DOIs
Publication statusPublished - 1 Jan 1996
Externally publishedYes

Cite this

@article{c2a92a9270b642c6aa1146bddad2f0a4,
title = "Several matrix Kantorovich-type inequalities",
abstract = "We present several matrix Kantorovich-type inequalities.",
author = "Shuangzhe Liu and Heinz Neudecker",
year = "1996",
month = "1",
day = "1",
doi = "10.1006/jmaa.1996.0003",
language = "English",
volume = "197",
pages = "23--26",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

Several matrix Kantorovich-type inequalities. / Liu, Shuangzhe; Neudecker, Heinz.

In: Journal of Mathematical Analysis and Applications, Vol. 197, No. 1, 01.01.1996, p. 23-26.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Several matrix Kantorovich-type inequalities

AU - Liu, Shuangzhe

AU - Neudecker, Heinz

PY - 1996/1/1

Y1 - 1996/1/1

N2 - We present several matrix Kantorovich-type inequalities.

AB - We present several matrix Kantorovich-type inequalities.

UR - http://www.scopus.com/inward/record.url?scp=0029704155&partnerID=8YFLogxK

U2 - 10.1006/jmaa.1996.0003

DO - 10.1006/jmaa.1996.0003

M3 - Article

VL - 197

SP - 23

EP - 26

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -